A novel iterative method to solve nonlinear wave-like equations of fractional order with variable coefficients
Revista colombiana de matematicas, Tome 56 (2022) no. 1, pp. 13-34
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2022_56_1_a1,
author = {Ali Khalouta},
title = {A novel iterative method to solve nonlinear wave-like equations of fractional order with variable coefficients},
journal = {Revista colombiana de matematicas},
pages = {13--34},
year = {2022},
volume = {56},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a1/}
}
TY - JOUR AU - Ali Khalouta TI - A novel iterative method to solve nonlinear wave-like equations of fractional order with variable coefficients JO - Revista colombiana de matematicas PY - 2022 SP - 13 EP - 34 VL - 56 IS - 1 UR - http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a1/ ID - RCM_2022_56_1_a1 ER -
Ali Khalouta. A novel iterative method to solve nonlinear wave-like equations of fractional order with variable coefficients. Revista colombiana de matematicas, Tome 56 (2022) no. 1, pp. 13-34. http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a1/